# SDR MASA2011042202482

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 30,818 hours, 23,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAND RAIL PIN LANYARD BROKEN.  R2 THE LANYARD.
